# SDR SWAA2012121310627

- Difficulty date: December 7, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 29,070 hours, 16,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD FRAME CRACKED JUST ABOVE FLOOR LEVEL BEHIND "L" ANGLE.  INSTALLED NEW "L" ANGLE PER SRM.
